# SDR IPXA2014061183243

- Difficulty date: May 29, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 66,376 hours, 12,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108504
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2C INSPECTION, FUSELAGE SKIN CRACKED AT UPPER AFT CORNER OF RT AIR CONDITIONING BAYDOOR CUTOUT BS 535 L31-33R.  REPAIRED SKIN IAW SRM 53-20-15, REPAIR 3, FIG 201.
